# SDR AALA202402283314

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: Air carrier
- Aircraft: N420AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 9584
- Aircraft time: 12,757 hours, 3,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EPSU 16WL BATTERY LOW. REMOVED AND REPLACED 16WL EPSU BATTERY.
